Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffering from asthma, bloating, obesity. On asthalin inhalers. Treatment?

I am 41 years old & have been having asthma since my childhood! I have been using asthalin (Salbatamol) inhaler since my childhood too! However I am an athlete an work out extensively as in body building! Inspite of me being so I am still heavy & over weight & find I cannot lose weight & bloating is always there! Do you think it is so because of the inhaler that am am not being able to lose weight or cut the bloating??
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
YES INHALERS CAN CAUSE THIS
IF YOU HAVE ASTHMA FOR LONG TIME IT MUST BE FROM MILK OR WHEAT
YOU GET MILK AND WHEAT SPECIFIC ANTIBODIES IN YOUR SERUM
AND YOU CAN GO FOR SLIT AS PERMANENT CURE
FOR TIME BEING STOP ALL MILK AND DIARY PRODUCTS
TAKE TAB SINGULAT BD
TAB ALLEGRA BD
SYP TOSSEX 1/2 TSF NIGHT
AVOID ALL OILS MUSTARD COCONUT WALNUT GROUNDNUT AND ALMONMDS SOYA
USE OLIVE FOR COOKING AND APPLYING
AVOID ALL MILK AND NUT CONTAING SHAMPOO CREAM SOAP AND OINTMENMTS
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor